# SDR HALA2009040100122

- Difficulty date: April 1, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 24,906 hours, 4,769 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 653
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 33,076 hours, 11,812 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, F/O ADI DISTORTED SELECTING ALT EFI WILL NOT CORRECT FAULT.  REPLACED F/O'S EADI PER AMM 34-22-02.  OPS/SECURITY CHECK OK, TEST OK.
